Rheological yield condition

Seth, B. R. (1974) Rheological yield condition Rheologica Acta, 13 (3). pp. 395-399. ISSN 0035-4511

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/k30041242232n2...

Related URL: http://dx.doi.org/10.1007/BF01521732


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:70997
Deposited On:22 Nov 2011 13:18
Last Modified:22 Nov 2011 13:18

Repository Staff Only: item control page